# SDR AALA20021467

- Difficulty date: September 26, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CABIN WINDOW FRAME CRACKED LOWER FORWARD CORNER STATION 1022.  INSTALLED DOUBLER ON WINDOW FRAME LOWER FORWARD CORNER STATION 1022, PER 53-10-00-25 PAGE 1/2.  (M)
